# SDR 06FDEA0812

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 13,680 hours, 7,303 cycles
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K, S
- Precautionary procedure: O

## Discrepancy

PDIS 671 29-11 0007374 22FEB06 OAK OPEN R LOGPAGES: 01086620  ECAM ALERT AT FL320 GREEN HYD SYS QNT LOW ALERT.  MANUAL GEAR EXTENSION ACCOMPLISHED.  FLUID DRIPPING FROM NR1 ENG RESEARCHING.  FOUND 2 HYDR LINES LEAKING THAT HAD BEEN CHAFED THROUGH AT A CLAMP IN THE PYLON REF IPC 29-11-06-01  FIGURE 01 SHEET 1 IN BETWEEN ITEMS 390 AND 380.  ORDERING THE LINES AOG.  PART 23FEB06  00:45 OAK R ADDED MPN A2911503000400 ADDED MPN A2911503500000 LINES AND MISC HARDWARE WILL BE REPLACED.
